# SDR QXEA200601771

- Difficulty date: July 6, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 19,425 hours, 28,056 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Retainer
- Condition: Chafed
- Location: Intake Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 NR 2 ENGINE INTAKE SEAL RETAINER CHAFED ON RIGHT HAND SIDE.  REPLACED INTAKE SEAL OUTBOARD RETAINER RING.
